# SDR CALA2022052301322

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 53,642 hours, 19,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: NA
- Condition: Damaged
- Location: Seat 24c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24C SEAT MOUNTED EMERG LIGHT HOUSING BROKEN COMPLIED WITH MEL WILL REQUIRE NEW HOUSING & LIGHT APPROVED REPLACED ROW 24C SEAT MOUNTED EMERGENCY LIGHT HOUSING ASSEMBLY IRW B/E AEROSPACE CMM 25-22-55. OPS CHECK GOOD AT THIS TIME. MEL CLEARED, PLACARDS REMOVED.
